# SDR ASAA2017042920564

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,504 hours, 10,645 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON BOTH CAPTAIN AND FIRST OFFICERS SIDE AFTER TOUCHDOWN. LIGHTS STAYED ON FOR 1 MINUTE AND THEN WENT OUT. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 835 FOUND FAULT INTERMITTENT OK FOR CONTINUED SERVICE
